Advanced
Insert title here
If you want submit your manuscript to this journal, click the journal title.
Journal Info
Aims&Scope
Editorial
For Author
Current
Archive
 Archive
Volume 33(1_2); January 2015
1.
EXISTENCE OF MULTIPLE POSITIVE SOLUTIONS FOR THE SYSTEMS OF HIGHER ORDER BOUNDARY VALUE PROBLEMS ON TIME SCALES

Rao, A. Kameswara;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 1-12
2.
STRONG CONVERGENCE OF STRICT PSEUDO-CONTRACTIONS IN Q-UNIFORMLY SMOOTH BANACH SPACES

Pei, Yonggang;Liu, Fujun;Gao, Qinghui;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 13-31
3.
MULTI-PARAMETERIZED SCHWARZ ALTERNATING METHOD FOR 3D-PROBLEM

Kim, Sang-Bae;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 33-44
4.
EXISTENCE RESULTS FOR NEUTRAL FUNCTIONAL INTEGRODIFFERENTIAL EQUATIONS WITH INFINITE DELAY IN BANACH SPACES

Chandrasekaran, S.;Karunanithi, S.;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 45-60
5.
HIGHER ORDER INTERVAL ITERATIVE METHODS FOR NONLINEAR EQUATIONS

Singh, Sukhjit;Gupta, D.K.;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 61-76
6.
THROUGHPUT ANALYSIS OF TWO-STAGE MANUFACTURING SYSTEMS WITH MERGE AND BLOCKING

Shin, Yang Woo;Moon, Dug Hee;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 77-87
7.
MULTIPLICATIVELY WEIGHTED HARARY INDICES OF GRAPH OPERATIONS

Pattabiraman, K.;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 89-100
8.
TOTAL MEAN CORDIAL LABELING OF SOME CYCLE RELATED GRAPHS

Ponraj, R.;Narayanan, S. Sathish;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 101-110
9.
ESOR METHOD WITH DIAGONAL PRECONDITIONERS FOR SPD LINEAR SYSTEMS

Oh, Seyoung;Yun, Jae Heon;Kim, Kyoum Sun;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 111-118
10.
REFINEMENTS OF HERMITE-HADAMARD TYPE INEQUALITIES FOR CONVEX FUNCTIONS VIA FRACTIONAL INTEGRALS

Xiang, Ruiyin;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 119-125
11.
A MODIFIED INEXACT NEWTON METHOD

Huang, Pengzhan;Abduwali, Abdurishit;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 127-143
12.
AN EFFICIENT SEARCH SPACE IN COUNTING POINTS ON GENUS 3 HYPERELLIPTIC CURVES OVER FINITE FIELDS

Sohn, Gyoyong;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 145-155
13.
ALGORITHM FOR WEBER PROBLEM WITH A METRIC BASED ON THE INITIAL FARE

Kazakovtsev, Lev A.;Stanimirovic, Predrag S.;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 157-172
14.
RADIO AND RADIO ANTIPODAL LABELINGS FOR CIRCULANT GRAPHS G(4k + 2; {1, 2})

Nazeer, Saima;Kousar, Imrana;Nazeer, Waqas;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 173-183
15.
DISCRETE-TIME BUFFER SYSTEMS WITH SESSION-BASED ARRIVALS AND MARKOVIAN OUTPUT INTERRUPTIONS

Kim, Jeongsim;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 185-191
16.
IMPROVING COMPARISON RESULTS ON PRECONDITIONED GENERALIZED ACCELERATED OVERRELAXATION METHODS

Wang, Guangbin;Sun, Deyu;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 193-201
17.
PARAMETER ESTIMATION AND SPECTRUM OF FRACTIONAL ARIMA PROCESS

Kim, Joo-Mok;Kim, Yun-Kyong;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 203-210
18.
COGNITIVE RADIO SPECTRUM ACCESS WITH CHANNEL PARTITIONING FOR SECONDARY HANDOVER CALLS

Lee, Yutae;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 211-217
19.
LIPSCHITZ AND ASYMPTOTIC STABILITY FOR PERTURBED FUNCTIONAL DIFFERENTIAL SYSTEMS

Choi, Sang Il;Goo, Yoon Hoe;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 219-228
20.
ON POSITIVE SEMIDEFINITE PRESERVING STEIN TRANSFORMATION

Song, Yoon J.;
Journal of applied mathematics & informatics, vol. 33, iss. 1_2, 2015, pp. 229-234